# SDR C1HA200796006

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Aircraft time: 68,266 hours, 23,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652427624
- Condition: Corroded
- Location: Bs 1183 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26L TENSION FITTING AT 1183.  REMOVED AND REPLACED BS 1183 STR 26L TENSION FITTING PN 65-24276-24 PO NR 720764 IAW B727 SRM 51-30-2.
